# SDR CA991112030

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Counterbalance
- Part number: B17806R
- Condition: Failed
- Location: Cargo Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CABLE FOR CARGO DOOR COUNTERBALANCE BROKE FALLING ON HANDLER'S ARM.
